MathSciNet Relay Station
MathSciNet bibliographic data
MR2465668 (2009j:46014) 46A50 (46B20)
Moors, Warren B.; Spurný, Jiří On the topology of pointwise convergence on the boundaries of $L\sb 1$-preduals. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1421–1429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement